MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cardiac arrest and distal tip damaged occurred.A mach1 diagnostic guide catheter was selected for use in a coronary intervention procedure.The distal tip was crushed damaged and a blood clot has occurred, the blood flow was temporarily interrupted, resulting in cardiac arrest requiring hospital treatment.No further patient complications were reported.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Initial reporter city: (b)(6).
 
Additional Manufacturer Narrative
Correction to h6 device code.Initially reported as a fracture.Supplement mdr is correcting h6 code to material integrity problem.Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that cardiac arrest and distal tip damage occurred.A mach1 diagnostic guide catheter was selected for use in a coronary intervention procedure.The distal tip was crushed damaged and a blood clot has occurred, the blood flow was temporarily interrupted, resulting in cardiac arrest requiring hospital treatment.No further patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the model-6f mach 1 q3.5 sh (side holes) was returned for analysis.Visual and microscopic observation was performed on the catheter hub, shaft, and distal tip.A kink was identified approximately 6.5 cm from the distal tip and the distal tip was identified damaged/crushed.No further damaged were observed.Correction to h6 device code.Initially reported as fracture.Supplement mdr is correcting h6 code to material integrity problem.Initial reporter address 1: (b)(6); e1 initial reporter city: (b)(6).
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15370975
Report Number2124215-2022-34612
Device Sequence Number13884618
Product Code DQY
UDI-Device Identifier08714729351337
UDI-Public08714729351337
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2024
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060311978
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer09/05/2022
10/11/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date09/29/2022
10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown